# SDR DALA1256500602

- Difficulty date: December 6, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 87,888 hours, 44,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT APPROX LOCATIONS BS 480, 3 INCHES ABOVE STR 4R ON RIVET HEAD.  COMPLIED WITH PRI 509608-14, REV 0, STEPS 1-59917734 INSPECTED SAME.  ACCOMPLISHED HFEC INSPECTION OF CUTOUT AND BHEC OF EXISTING FASTENER HOLES  PRI 509608-14, REV.1 09 DEC 12 AT 0445E   STEPS 4 AND 6.  NO CRACKS NOTED. INSTALLED REPAIR AND COMPLETED FINAL ERA 509608-14 REV ORIG. C/W RII INSPECTION  OF REPAIR IAW ERA 509608-14, REV ORIG.
